MathSciNet Relay Station
MathSciNet bibliographic data
MR1749889 (2001f:14047a) 14H05 (12F10 14H50)
Miura, Kei; Yoshihara, Hisao Field theory for function fields of plane quartic curves. J. Algebra 226 (2000), no. 1, 283–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement